# SDR CALA2025112611476

- Difficulty date: November 18, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N68807
- Make and model: Boeing 737924ER
- Aircraft serial: 42819
- Aircraft time: 37,581 hours, 13,762 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A132210
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT LOWER FUSELAGE CENTER WING BOX REAR SPAR RT VAPOR BARRIER UPPER ATTACHED ANGLE AT RBL 7 BS 663.5.  ACCOMPLISHED REPAIR AT RT VAPOR BARRIER UPPER ATTACH ANGLE  RBL 7 BS 663.5 IAW SRM 57-10-10-2R-5.
